# SDR SWIA201232178

- Difficulty date: November 17, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 24,836 hours, 21,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD EMERGENCY LIGHT AT ROW 13 BURNED OUT.  (FLT 2974)  RELAMPED EMERGENCY LIGHT.
